Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 17, NWS Lincoln, IL

March 19, 20254 counties in Illinois

NWS Lincoln, IL issued this tornado warning at Mar 19, 2025, 2:46 PM CDT for 4 counties in Illinois. It was in force for 29 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2025, 2:46 PM CDT (19:46 UTC)
Expired
Mar 19, 2025, 3:15 PM CDT
In force
29 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fulton County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 60 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 2:47 PM CDTTORNADOPekin, ILStorm spotter looking WSW from Pekin at a tornado.
Mar 19, 2:49 PM CDTTORNADO2 E Hanna City, ILTrained storm spotter looking west at a tornado.
Mar 19, 2:49 PM CDTTORNADO2 E Hanna City, ILTrained storm spotter looking west at a tornado.
Mar 19, 2:49 PM CDTTORNADO3e Banner, ILCorrects previous tornado report from Pekin. Storm spotter looking WSW from Pekin at a tornado.
Mar 19, 2:49 PM CDTTORNADO3e Banner, ILCorrects previous tornado report from Pekin. Storm spotter looking WSW from Pekin at a tornado.
Mar 19, 2:49 PM CDTTORNADO3 Ese Banner, ILA broadcast meteorologist video taped the EFU tornado touching down 3 miles ESE of Banner, just east of the Illinois River. The tornado moved northeast through grassy areas without creating any visible damage. It dissipated after about 1 minute.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 12:16 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WFUS53 KILX 191946
TORILX
ILC057-143-179-203-192015-
/O.NEW.KILX.TO.W.0017.250319T1946Z-250319T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
246 PM CDT Wed Mar 19 2025

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  West central Woodford County in central Illinois...
  East central Fulton County in west central Illinois...
  Northern Tazewell County in central Illinois...
  Central Peoria County in central Illinois...

* Until 315 PM CDT.

* At 245 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Glasford, or 10 miles east of Canton, moving
  northeast at 75 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mapleton, Bartonville, Peoria International Airport, and Glasford 
  around 250 PM CDT.
  Peoria, West Peoria, Bellevue, Marquette Heights, Creve Coeur, and 
  East Peoria around 255 PM CDT.
  Germantown Hills around 300 PM CDT.
  Spring Bay around 305 PM CDT.

This includes the following highways...
 Interstate 155 between mile markers 28 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 82 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4044 8982 4053 8998 4092 8964 4082 8945
      4074 8933 4061 8933
TIME...MOT...LOC 1945Z 224DEG 66KT 4053 8984 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Auten
2 follow-up statements
962 
WWUS53 KILX 191951
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
251 PM CDT Wed Mar 19 2025

ILC057-143-179-203-192015-
/O.CON.KILX.TO.W.0017.000000T0000Z-250319T2015Z/
Woodford-Fulton-Tazewell-Peoria-
251 PM CDT Wed Mar 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WEST
CENTRAL WOODFORD...EAST CENTRAL FULTON...NORTHERN TAZEWELL AND
CENTRAL PEORIA COUNTIES...

At 250 PM CDT, a confirmed tornado was located over Glasford, or 8
miles west of Pekin, moving northeast at 65 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Peoria, Bellevue, Mapleton, Marquette Heights, Bartonville, Peoria 
  International Airport, Creve Coeur, and Pekin around 255 PM CDT.
  West Peoria and East Peoria around 300 PM CDT.
  Germantown Hills around 305 PM CDT.
  Spring Bay and Washington around 310 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Norwood, Mossville, Kickapoo, North Pekin, Banner, Smithville, Alta,
Peoria Heights, Powerton, and Bay View Gardens.

This includes the following highways...
 Interstate 155 between mile markers 28 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 82 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4044 8982 4053 8998 4092 8964 4082 8945
      4074 8933 4061 8933
TIME...MOT...LOC 1950Z 225DEG 58KT 4055 8979 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Auten
357 
WWUS53 KILX 191957
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
257 PM CDT Wed Mar 19 2025

ILC057-192007-
/O.CAN.KILX.TO.W.0017.000000T0000Z-250319T2015Z/
Fulton-
257 PM CDT Wed Mar 19 2025

...THE TORNADO WARNING FOR EAST CENTRAL FULTON COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for central
Illinois.

&&

LAT...LON 4050 8975 4057 8987 4085 8963 4079 8945
      4074 8933 4064 8936
TIME...MOT...LOC 1957Z 226DEG 40KT 4058 8974 

$$

ILC143-179-203-192015-
/O.CON.KILX.TO.W.0017.000000T0000Z-250319T2015Z/
Woodford-Tazewell-Peoria-
257 PM CDT Wed Mar 19 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WEST
CENTRAL WOODFORD...NORTHERN TAZEWELL AND SOUTHEASTERN PEORIA
COUNTIES...

At 257 PM CDT, a confirmed tornado was located over Mapleton, or near
Pekin, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Peoria, West Peoria, Bellevue, Marquette Heights, Bartonville, 
  Peoria International Airport, Creve Coeur, East Peoria, and Pekin 
  around 305 PM CDT.
  Germantown Hills and Washington around 315 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Norwood, Mossville, North Pekin, Alta, Peoria Heights, Powerton, Bay
View Gardens, Groveland, and Kingston Mines.

This includes the following highways...
 Interstate 155 near mile marker 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 85 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4050 8975 4057 8987 4085 8963 4079 8945
      4074 8933 4064 8936
TIME...MOT...LOC 1957Z 226DEG 40KT 4058 8974 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Auten

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 19, 12:25 PM CDT, 2 hours 21 minutes earlier. Its key messages:

  • Strong wind gusts today as a strong low pressure system lifts through the region. Wind gusts up to 35-45 mph are expected today but some gusts up to 50 mph are also likely. A Wind Advisory is in effect from 8am today to 7am tomorrow morning.
  • A brief period of really low RHs (<30%) right behind the boundary with the thunderstorms may cause some fire concerns. A Red Flag Warning is in effect from 1pm to 7pm today.
  • An enhanced risk (level 3 of 5) for severe weather today for much of central IL, with a slight risk (level 2 out of 5) everywhere else.
  • A rain/snow mix will enter the area tonight and change to all snow overnight into early Thursday morning. There is a 50-60% chance of 2 inches of snow north of a Havana to Bloomington line, with the highest chances around Galesburg.
Area forecast discussion, Mar 19, 12:25 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
1225 PM CDT Wed Mar 19 2025

.KEY MESSAGES...

- Strong wind gusts today as a strong low pressure system lifts
  through the region. Wind gusts up to 35-45 mph are expected
  today but some gusts up to 50 mph are also likely. A Wind
  Advisory is in effect from 8am today to 7am tomorrow morning.

- A brief period of really low RHs (<30%) right behind the
  boundary with the thunderstorms may cause some fire concerns. A
  Red Flag Warning is in effect from 1pm to 7pm today.

- An enhanced risk (level 3 of 5) for severe weather today for
  much of central IL, with a slight risk (level 2 out of 5)
  everywhere else.

- A rain/snow mix will enter the area tonight and change to all
  snow overnight into early Thursday morning. There is a 50-60%
  chance of 2 inches of snow north of a Havana to Bloomington
  line, with the highest chances around Galesburg.

&&

.UPDATE...
Issued at 904 AM CDT Wed Mar 19 2025

Early convection has been firing roughly along a Marshall-
Bloomington line over the last few hours, with more significant
elevated convection more toward the Quad Cities. On a broader
scale, convection has also developed near the dry line in
Missouri, as surface obs show dew points dropping off from the 50s
to the lower 20s in short order. This development is sooner than
the earlier high-res models had been projecting. Latest HRRR model
brings the dry line into far western Illinois around 1-2 pm and
closing in on Decatur around 5 pm, which will cut off the
convection once it goes by.

In terms of the severe activity, no change was made in the 8 am
update from SPC, with the level 3 risk being driven by a 10%
chance of tornadoes, potentially on the stronger side.

Also of note, GOES-16 dust channel imagery shows a nice plume of
dust aloft from eastern Iowa, to western Illinois, then back
southwest into eastern Texas. This is about 100 miles wide, and is
steadily moving east. Any rain that falls in the short term will
have this dirt coming down with it.

Geelhart

&&

.DISCUSSION...
Issued at 337 AM CDT Wed Mar 19 2025

Who is ready to have the kitchen sink thrown at us today? Through
the course of the next 24ish hours, we will see strong non-
thunderstorm winds (45+ mph gusts), severe thunderstorms, enhanced
fire danger, and wintry weather. So here we go...

SPC has upgraded parts of central and southeastern IL to an enhanced
risk (level 3 of 5) for severe weather, with mostly a slight risk (2
of 5) elsewhere. They are highlighting it being an all hazards day.
Damaging winds, large hail, and an isolated tornado or two. If all
the ingredients and CI align, we could see decent severe storms
(potentially supercellular) out of the broken line that is forecast
to move through the area.

Unfortunately, there is still plenty of uncertainty on location
of where the afternoon's storms will fire. Staying weather aware
today will be important, especially as storms begin to develop.
The CAMs generally agree on CI of 19-21z and the severe threat
exiting around (or just after) 00z.

The southerly winds will shift to northwesterly by the end of the
event, behind the low. Very strong non-thunderstorm winds are
expected Wednesday with wind gusts of 35-45 knots forecast. If we
get really deep mixing of the boundary layer during the day in place
over the area, wind gusts could get upwards of 50+ knots. Winds will
stay quite breezy through Thursday afternoon as the low exits
completely out of the region. A Wind Advisory has been issued from
13z today to 09z Thursday.

A brief period of really low RHs (<30%) right behind the boundary
with the thunderstorms may cause some fire concerns. Thinking is
that the recent precipitation should damper the enhanced fire
danger, but lowered RHs mixed with the very strong non-thunderstorm
winds could potentially cause issues, so siding with caution, a Red
Flag Warning has been issued for this afternoon.

The low center will pass off just to the north in the evening. CAA
will be strong as the wind shifts out of the northwest. Precip on
the backside of the low will push into central IL around 00-03z
Thursday, just as the storms exit to the east. Initially the p-type
will be rain but a transition to snow will take place as the night
goes on. There is a 50-60% chance of 2 inches of snow north of a
Havana to Bloomington line. That is with a 10:1 ratio which is a bit
high, so it would be closer to 1-1.5 inch instead. The 25th-75th
percentile range is showing 1-4 inches for place north of that same
line. South of I-72 shouldn't see any snow, but a few flakes may try
to squeeze out. Impacts from the snow may result from the blowing
snow risk with the strong winds within the heavier snow bands.
Pavement temperatures will get near 80 degrees during the day, so
snow should melt as it lands.

A couple more rounds of precipitation and seasonable temperatures
are in the forecast through the extended.

Copple

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1225 PM CDT Wed Mar 19 2025

Through 00Z:
Main concern will be with convection that is currently expanding
over west central Illinois. Threat will be shifting east with time
ahead of a sharp surface boundary. Will include a 3-hour window at
all sites with PROB30 groups for potential IFR visibilities with
the heavier storms. South winds will gust 30-40 knots even outside
the storms, but may be as high as 50+ knots within the storms.

After 00Z:
Focus in this period shifts toward rapidly lowering ceilings mid
to late evening, as winds shift northwest behind the boundary. All
sites expected to be between 1000-1500 feet by late evening, with
HREF guidance suggesting highest probabilities of IFR ceilings at
KPIA/KBMI. An area of rain and snow showers will sweep east
between 06-12Z and bring some reduced visibilities at these two
sites as well. Rapid clearing should take place 12-15Z from west
to east.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM CDT Thursday for ILZ027>031-036>038-
040>057-061.

Red Flag Warning until 7 PM CDT this evening for ILZ036-040>044-
047>054-061-066-071.

Wind Advisory until 7 PM CDT this evening for ILZ062-063-066>068-
071>073.

&&
Hazardous weather outlook, Mar 19, 5:19 AM CDT, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
519 AM CDT Wed Mar 19 2025

ILZ040-047-049-050-201100-
Schuyler-Cass-Scott-Morgan-
519 AM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for west central Illinois.

.DAY ONE...Today and tonight.

There is a Slight Risk (level 2 of 5) for severe thunderstorms
during early to mid afternoon today. The main risks are locally
damaging wind gusts and large hail. An isolated tornado is also
possible.

Strong south to southwest winds are expected today, shifting to
northwest tonight. Wind gusts to 50 mph are expected. A Wind
Advisory in effect until 7 AM. Dry conditions for many areas will
also promote a risk of rapid fire growth potential, and a Red Flag
warning is in effect until 7 pm this evening.

Light snow accumulations are possible late night, mainly north of
I-72. Up to an inch of snow is possible on elevated surfaces.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from around 1 to 4 pm today.

Expected storm motion is toward the northeast around 50 mph.

ILZ027>031-036>038-041>046-048-051>057-061-201100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
519 AM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Today and tonight.

There is an Enhanced Risk (level 3 of 5) for severe thunderstorms
during the afternoon to early evening today. A few strong tornadoes
are possible. In addition, locally damaging wind gusts over 60 mph
and isolated large hail are possible.

Strong south to southwest winds are expected today, shifting to
northwest tonight. Wind gusts to 50 mph are expected. A
Wind Advisory in effect until 7 AM. Dry conditions for many some
will also promote a risk of rapid fire growth potential until rain or
snow occurs, and a Red Flag warning is in effect until 7 pm this
evening for areas south of I-74 and I-57 westward.

Snow accumulations are possible late night, mainly north of I-72. Up
to 3 inches of snow are possible north of Peoria, while areas to the
south could see up to an inch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from around 1 pm to 7 pm.

Expected storm motion is toward the northeast around 50 mph.

ILZ062-063-066>068-071>073-201100-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
519 AM CDT Wed Mar 19 2025

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Today and tonight.

There is an Enhanced Risk (level 3 of 5) for severe thunderstorms
during the afternoon to early evening today. A few strong tornadoes
are possible. In addition, locally damaging wind gusts over 60 mph
and isolated large hail are possible.

Strong south to southwest winds are expected today, shifting to
northwest tonight. Wind gusts to 50 mph are expected. A
Wind Advisory in effect until 7 AM. Dry conditions for many some
will also promote a risk of rapid fire growth potential until rain or
snow occurs, and a Red Flag warning is in effect until 7 pm this
evening for areas south of I-74 and I-57 westward.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong south to southwest wind gusts to 40 mph are possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from around 1 pm to 7 pm.

Expected storm motion is toward the northeast around 50 mph.

37

In the hours before

Local storm report, Mar 19, 1:50 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
150 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     Non-Tstm Wnd Gst Lawrenceville Airport   38.76N 87.60W
03/19/2025  M46 MPH          Lawrence           IL   ASOS

            ASOS station KLWV Lawrenceville AP.

1025 AM     Non-Tstm Wnd Gst 2 SSE Urbana            40.08N 88.19W
03/19/2025  M46 MPH          Champaign          IL   Mesonet

            Mesonet station FW0668 Urbana.

1055 AM     Non-Tstm Wnd Gst 1 WSW Decatur Airport   39.83N 88.87W
03/19/2025  M44 MPH          Macon              IL   ASOS

            ASOS station KDEC Decatur Arpt.

&&
Local storm report, Mar 19, 2:37 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
237 PM CDT Wed Mar 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tornado          Saint David             40.49N 90.05W
03/19/2025                   Fulton             IL   Trained Spotter

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 9:17 PM CDTRed Flag WarningILXCass, Christian, Clay, DeWitt, Effingham, Fulton and 11 more22 hr
Mar 19, 2:01 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler29 min
Mar 19, 2:15 PM CDTSevere Thunderstorm WarningILXFulton30 min
Mar 19, 2:23 PM CDTTornado WarningILXFulton37 min
Mar 19, 2:53 PM CDTSevere Thunderstorm WarningILXMason, Menard37 min
Mar 19, 3:08 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard37 min
Mar 19, 3:16 PM CDTTornado WarningILXTazewell, Woodford29 min
Mar 19, 3:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXLogan, McLean, Mason, Tazewell41 min
Mar 19, 3:28 PM CDTTornado WarningILXMcLean, Tazewell32 min
Mar 19, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Mason, Menard, Sangamon35 min
Mar 19, 3:56 PM CDTTornado WarningILXMcLean, Tazewell, Woodford49 min
Mar 19, 3:58 PM CDTSevere Thunderstorm WarningILXMcLean47 min
Mar 19, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatILXColes, Cumberland, Effingham, Moultrie, Shelby41 min
Mar 19, 4:13 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Macon, Sangamon47 min
Mar 19, 4:23 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Coles, Douglas, Edgar, Moultrie52 min
Mar 19, 4:35 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Jasper, Richland40 min
Mar 19, 4:37 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Clay, Crawford, Cumberland, Jasper53 min
Mar 19, 4:48 PM CDTTornado WarningILXColes, Douglas, Edgar31 min
Mar 19, 5:00 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt30 min
Mar 19, 5:01 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Crawford, Jasper, Lawrence, Richland44 min
Mar 19, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatILXEdgar, Vermilion66 min
Mar 19, 5:18 PM CDTSevere Thunderstorm WarningILXMcLean27 min
Mar 19, 5:43 PM CDTSevere Thunderstorm WarningILXChristian, Shelby36 min
Mar 19, 5:50 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more55 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.